# SDR AALA20140922005

- Difficulty date: September 22, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 42,504 hours, 20,656 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 9937490501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LT WING NR 4 SLAT TRACK SUPPORT FITTING.  INSTALLED REPAIR DOUBLER.
